Submit a question to our community and get an answer from real people.
Submit

Girls only., need your opinion about this

why does my period always make me feel tire ., dizzy,I also feel like throwing up and hurts a lot .

Report as

you might have low iron

Helpful (3) Fun Thanks for voting Comments (1)
Report as
I'm gonna have too look into that's thanks
Report as
Add a comment...
mankilla444

i was a fool to read anyways...

Helpful (1) Fun (2) Thanks for voting Comments (3)
Report as
I fell for it too X)
Report as
Man you're weird
Report as
Megan that's not cool
Report as
Add a comment...

Thats just show your period effects you. Others have it hard, some have it easy on their period. It sucks.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Because some girls get pain during their periods?

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

It happens. I've passed out before.

Helpful (1) Fun Thanks for voting Comments (4)
Report as
Me too, doesn't being a girl just SUCK?
Report as
Yes it does!
Report as
That's how I feel but this time was worts my body was all shaking ,nausea,tire, what a pain being a girl :(
Report as
Your body might be reacting to stress. Or, maybe you skipped a month in the recent past? My period is generally worse after I have skipped a month or two. But stress may very well be a factor in this. As long as you stay conscious, then you should be fine. If you pass out, I would go into the doctor just to make sure that everything is right with you. Good luck and I am so sorry :/
Report as
Add a comment...

It's all hormonal. It affects each person in different ways.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Saying girls only makes me want to comment........................

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

I get horrible cramps and I always get really nauseous. It sucks. Talk to your doctor though. They can give you hints on how to deal with certain symptoms.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

its the way of life........ and it sucks

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Take some iron vitamins. It helps

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

It makes you tired because your losing a lot of blood. You may need iron supplements. Talk to your doctor

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

I get different symptoms all the time. I have actually thrown up..AT CHURCH because of my period. Try taking homeopathic remedies or Midol if it's too bad. Now, I only have pain the first day, take once dose midol and I'm good for the rest.

Helpful (2) Fun Thanks for voting Comments (1)
Report as
Thanks
Report as
Add a comment...

hi

Helpful Fun (2) Thanks for voting Comments (2)
Report as
Lol :)
Report as
funny
Report as
Add a comment...

Loss of blood

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches